Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 108, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 14, 2007, 5:00 PM CDT for Holmes County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2007, 5:00 PM CDT (22:00 UTC)
- Expired
- Jul 14, 2007, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Holmes County, FL
The radar
The Eglin Afb radar (KEVX), 30 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1563 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 142202
SVRTAE
FLC059-142245-
/O.NEW.KTAE.SV.W.0108.070714T2200Z-070714T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM CDT SAT JUL 14 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 545 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES WEST OF PONCE DE LEON...OR ABOUT NEAR DE FUNIAK SPRINGS...AND
MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF ARRANT SETTLEMENT BY 525 PM CDT...
PONCE DE LEON...BY 530 PM CDT...
HICKORY HILL BY 535 PM CDT...
7 MILES SOUTH OF BAKER SETTLEMENT BY 540 PM CDT...
TRAINED STORM SPOTTERS IN WALTON COUNTY HAVE REPORTED NICKEL SIZE
HAIL WITH THIS STORM.
IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3089 8603 3072 8605 3071 8584 3086 8579
3091 8591
$$
38-GODSEY1 follow-up statement
000
WWUS52 KTAE 142222
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
622 PM EDT SAT JUL 14 2007
FLC059-142245-
/O.CON.KTAE.SV.W.0108.000000T0000Z-070714T2245Z/
HOLMES FL-
522 PM CDT SAT JUL 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN HOLMES COUNTY...
AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PONCE DE LEON...OR ABOUT 9 MILES EAST OF DE FUNIAK
SPRINGS...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HICKORY HILL BY 530 PM CDT...
7 MILES SOUTH OF BAKER SETTLEMENT BY 535 PM CDT...
CERROGORDO BY 540 PM CDT...
WESTVILLE AND 6 MILES SOUTHWEST OF GRITNEY BY 545 PM CDT...
IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3087 8603 3071 8604 3071 8584 3086 8579
3088 8591
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:50 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 14, 4:50 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 550 PM EDT SAT JUL 14 2007 ...RAINY PERIOD ON TAP THROUGH REST OF WEEKEND... .SYNOPSIS... THE COMBO OF UPPER TROUGH AND APPROACHING H5 SHORT WAVE GENERATING HIGH CAPES/GOOD PVA/SW FLOW ALOFT PLUS GOOD DIURNAL HEATING AND S/SE FLOW BELOW PRODUCED SCT-NMRS SHWRS/TSTMS ACRS CWA SAT AFTN. STRONG TO ISOLD SEVERE PULSE STORMS DEVELOPED IN MOIST AIR WHERE AFTN TEMPS WERE IN THE LOWER 90S AND DEW POINTS WERE IN THE UPPER 60S TO LOWER 70S. MODERATELY UNSTABLE AIRMASS WITH ML CAPES 1500-2000 J/KG AND SFC-3KM LAPSE RATES AROUND 7C/KM SUFFICIENT FOR SMALL HAIL AND WET MICROBURSTS. INTENSE LIGHTNING OCCURRED WITH THESE STORMS. FOR EXAMPLE DURING LATE AFTN...2116 STRIKES WERE INDICATED IN ONE HOUR IN BOX FROM SW WAKULLA THRU ERN FRANKLIN TO SE LIBERTY COUNTIES. PER RADAR SIGNATURES...WATERSPOUTS ALSO LIKELY OCCURRED WERE NEAR ALLIGATOR POINT-CARRABELLE AREA. .AT UPPER LEVELS... VERY STRONG RIDGE OVER SW CONUS ANCHORED OVER THE ROCKIES AND A BROAD H5/H2 TROUGH OVER THE EAST. SHORT WAVE TROUGH EXITING TEXAS INTO LA PIVOTING AROUND THE BASE OF THIS LONG WAVE TROUGH. ASSOCD UPPER LOW HAS FINALLY MOVED OUT OF SRN PLAINS AND OPENED INTO TROUGH IN RESPONSE TO UPSTREAM RIDGE THAT BEGINS EWD JAUNT. ANOTHER WEAK TROUGH OVER LWR MS VALLEY. BY LATE TONIGHT...LONG WAVE TROUGH TO BE ANCHORED OVER EAST WITH AXIS FROM GREAT LAKES TO NEW ENGLAND. HOWEVER SHORTWAVE TO DEEPEN AS IT MOVES EAST. AND...THERE IS PLENTY OF DEEP LAYER MOISTURE AND Q-G FORCING OVER THE SOUTHEAST AHEAD OF TX SHORT WAVE WITH SW FLOW SPREADING EWD. LATEST GUIDANCE FORECASTS THIS SHORT WAVE TO CUT OFF OVER EXTREME WESTERN AL SUNDAY...WHICH WILL CONFINE THE BULK OF THE Q-G FORCING TO THE WESTERN AND NORTHWEST SECTIONS OF OUR FORECAST AREA. UPPER TROF FORECAST TO RETROGRADE W OVER SUN-MON WITH AN UPPER HIGH AND RISING HEIGHTS BUILDING WWD FROM THE ATLC. THIS SHOULD ALLOW POPS TO GRADUALLY DECREASE ACROSS ERN THIRD OF CWA ON SUN AND ACROSS ALL OF CWA ON MONDAY. .AT LOWER LEVELS... ANALYSIS SHOWS A DECAYING STATIONARY FRONT EXTENDING FROM EAST TX...THROUGH CENTRAL AL AND CENTRAL GA...AND OFF THE COAST OF SC. THIS FRONT SEPARATES SLIGHTLY DRIER AIR TO ITS NORTH FROM A VERY MOIST TROPICAL AIRMASS TO THE SOUTH. LOW-LEVEL TROUGH SET UP FROM VLD-VCNTY TLH. LATEST PIX IMPLY THAT TROUGH BACKING UP IN RESPONSE TO APPROACHING SHORT WAVE. ON SUNDAY...THE 1000-700 MB MEAN WIND VECTOR WILL BE SOUTHWEST AT 5 TO 10 KT...WHICH IS TYPICALLY OUR WETTEST SYNOPTIC WEATHER PATTERN (FOR SEA BREEZE-RELATED RAINFALL). THE ONLY APPARENT LIMITING FACTOR MAY BE SOME DRYING IN THE MID TO UPPER TROPOSPHERE THAT...ACCORDING TO THE NAM AND GFS...WILL BE WORKING ITS WAY INTO THE SOUTHEAST. BY MONDAY...THE Q-G FORCING WILL DIMINISH AND THE FORCING FOR DEEP MOIST CONVECTION WILL HAVE TO BE DRIVEN PRIMARILY BY THE SEA BREEZE CIRCULATION AND OTHER MESOSCALE BOUNDARIES. && .SHORT TERM...(THIS EVENING AND REST OF TONIGHT) THE POP WILL REMAIN WELL ABOVE CLIMATOLOGY TONIGHT DUE TO THE ABUNDANT DEEP LAYER MOISTURE AND Q-G FORCING ASSOCIATED WITH THE UPPER LEVEL SHORT WAVE TROUGH TO OUR WEST. WITH PROLONGED RAIN EVENT...NEED TO KEEP EYE ON AT LEAST LOCALIZED FLOODING..ESPECIALLY IN AREA WHERE AMPLE RAINS FEEL ON SAT LIKE SE BIG BEND AND COASTAL SECTIONS OF FLA PANHANDLE/BIG BEND. WATERSPOUTS REMAINS POSSIBLE TONIGHT ESPECIALLY OVER SW FACING COASTLINES WHERE DIURNAL INSTABILITY MAX OCCURS MIDNIGHT-6 AM. WILL UPDATE ZFP TO REMOVE EVENING WORDING AND TWEAK REST OF TONIGHT POPS. && .AVIATION... THE SHWRS/TSTMS WILL GRADUALLY DECREASE FROM WEST TO EAST LATER TONIGHT. EXPECT AREAS OF FOG/MIST WITH MVFR VSBYS FOR ALL TERMINALS EXCEPT KPFN BY DAYBREAK SUNDAY. IFR CIGS WILL BE POSSIBLE AT KDHN BETWEEN 09Z AND 13Z SUNDAY. THEN VFR INTO EARLY AFTN BEFORE ANOTHER BOUT OF SCT-NMRS STORMS ESPECIALLY SE ALA/SW GA WITH MVFR CIGS/VSBYS AREAWIDE WITH LCL IFR IN STRONGER STORMS. && .MARINE... LOW WINDS AND SEAS WILL CONTINUE DUE TO THE WEAK PRESSURE GRADIENT. && .FIRE WEATHER... CONDITIONS WILL BE TOO MOIST FOR RED FLAG WARNINGS. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ750...NONE. GMZ755...NONE. GMZ770...NONE. GMZ775...NONE. && BLOCK/GODSEY
Hazardous weather outlook, Jul 14, 4:07 AM CDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 507 AM EDT SAT JUL 14 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-150900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 507 AM EDT SAT JUL 14 2007 /407 AM CDT SAT JUL 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A STATIONARY BOUNDARY IN THE VICINITY TO PRODUCE NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. WITH PLENTY OF AVAILABLE MOISTURE STREAMING NORTHWARD FROM THE GULF...THE MAIN THREAT FROM THESE STORMS APPEARS TO BE THE POSSIBILITY OF LOCALLY HEAVY RAINFALL PRODUCING FLOODING OF STREETS AND LOW LYING AREAS. ALTHOUGH A SIGNIFICANT NUMBER OF STRONG STORMS IS NOT ANTICIPATED...A FEW STORMS PRODUCING THE HEAVIER RAINFALL MAY ALSO CONTAIN FREQUENT LIGHTNING AND STRONG GUSTY WINDS CAPABLE OF BRINGING DOWN LARGER LIMBS AND TREES. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TONIGHT ALTHOUGH OVERALL COVERAGE AND INTENSITY SHOULD DIMINISH BY THE LATER EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NUMEROUS SHOWERS AND THUNDERSTORMS APPEAR LIKELY ONCE AGAIN FOR SUNDAY AS THE UPPER LEVEL DISTURBANCE AFFECTING THE REGION TODAY STALLS TO OUR WEST. ONCE AGAIN LOCALLY HEAVY RAIN AND GUSTY WINDS APPEAR TO BE THE MAIN THREATS FROM ANY STORMS. MORE TYPICAL SCATTERED SUMMERTIME SHOWERS AND THUNDERSTORMS ALONG THE SEA BREEZE ARE EXPECTED EACH AFTERNOON AND EVENING DURING THE FIRST HALF OF THE UPCOMING WORK WEEK. OVERALL COVERAGE DURING THE AFTERNOONS WILL THEN BECOME MORE WIDELY SCATTERED IN NATURE TOWARD THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. MROCZKA
In the hours before
Special weather statement, Jul 14, 3:16 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 416 PM EDT SAT JUL 14 2007 GAZ159-142115- BROOKS- 416 PM EDT SAT JUL 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 515 PM EDT AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF QUITMAN...MOVING EAST AT 5 MPH. THIS STORM WILL BE NEAR... QUITMAN BY 445 PM EDT. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jul 14, 3:44 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 444 PM EDT SAT JUL 14 2007 GAZ147-148-142145- BERRIEN-COOK- 444 PM EDT SAT JUL 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN AND COOK COUNTIES IN SOUTHWESTERN GEORGIA... * UNTIL 545 PM EDT AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LENOX...OR 8 MILES NORTHWEST OF ADEL... MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE NEAR... SPARKS BY 455 PM EDT. ADEL BY 500 PM EDT. NASHVILLE BY 525 PM EDT. RAY CITY BY 545 PM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jul 14, 4:15 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 PM EDT SAT JUL 14 2007 FLZ015-142215- FRANKLIN- 515 PM EDT SAT JUL 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN COUNTY IN NORTH FLORIDA... * UNTIL 615 PM EDT AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF CARRABELLE...MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR... 6 MILES NORTH OF CARRABELLE BY 600 PM EDT. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jul 14, 4:20 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 520 PM EDT SAT JUL 14 2007 FLZ007-008-142215- COASTAL WALTON-INLAND WALTON- 420 PM CDT SAT JUL 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 515 PM CDT AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEERLAND...OR 10 MILES SOUTHEAST OF CRESTVIEW...MOVING NORTHEAST AT 10 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Jul 14, 4:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
539 PM EDT SAT JUL 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL MOSSY HEAD 30.74N 86.32W
07/14/2007 M0.88 INCH WALTON FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN MOSSY HEAD.
&&
GODSEYSpecial weather statement, Jul 14, 4:53 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 PM EDT SAT JUL 14 2007 GAZ120-142300- QUITMAN- 553 PM EDT SAT JUL 14 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN COUNTY IN SOUTHWESTERN GEORGIA... * UNTIL 700 PM EDT AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF EUFAULA...MOVING SOUTHEAST AT 10 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:07 AM CDT | Special Marine Warning | TAE | 53 min | |
| Jul 14, 1:49 PM CDT | Severe Thunderstorm Warning | TAE | Madison, Taylor | 41 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TAE | Gulf | 43 min |
| Jul 14, 3:20 PM CDT | Special Marine Warning | TAE | 85 min | |
| Jul 14, 4:34 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 41 min |
| Jul 14, 5:28 PM CDT | Special Marine Warning | TAE | 62 min | |
| Jul 14, 5:45 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 30 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.